# SDR SIMA200931303

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 14,619 hours, 13,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  THE EXISTING REPAIR WAS FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 53-21-10. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED DOUBLER AND INSTALLED NEW DOUBLER IAW EMB SRM 51-40-02, 53-00-10 AND CPM 51-21-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
